Case report : Exacerbation and provocation of tics by imipramine and sulpiride.

Eggers, Christian; Schepker, Renate; Oades, Robert D. LSF

This paper deals with the problem of overlapping clinical effects of neurotropic agents in treating children with complex comorbidity. Case: An 8-year old boy suffering from a complexity of symptoms such as chronic motor tics, compulsions, phobias, anxious inhibition, and stuttering displayed the totality of Tourette's syndrome while taking imipramine. - Sulpiride also enhanced motor and vocal tics. In the discussion, a review on the neurometabolic mechanisms in tic disease actually known is given, and on drugs proven to precipitate tics, which is the case in a number of neurotropic agents. Psychodynamics and family dynamics are another issue that is discussed independently. 1/ Introduction: a) Case Report, b) Therapy and Development, c) Further Comments on the Background of the Cource of Illness: 2/ Discussion: a) Family History, b) Perinatal Risk Factory, c) Comorbidity, d) Provocation of Tics by Sulpiride and Imipramine: 3/ Conclusions .

Share and cite

Citation style:

Eggers, Christian / Schepker, Renate / Oades, Robert D.: Case report. Exacerbation and provocation of tics by imipramine and sulpiride.. 2011.

Could not load citation form. Default citation form is displayed.

Rights

Use and reproduction:
All rights reserved

Export